# SDR UIEA2018111402560

- Difficulty date: November 8, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,566 hours, 16,407 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 212T313812
- Part serial: NSN
- Condition: Leaking
- Location: Pnumatic System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PNEUMATIC LEAK BY CENTER ISOLATION VALVE (LEFT WHEEL WELL).( REMOVED AND REPLACED PNEUMATIC DUCT BEHIND ISOLATION VALVE OPS'S CK,LEAK CK NORMAL IAW   36-11-02.    )
